| Model Number |
MMT-551LNAS |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Battery Problem (2885)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had button issue.The customer's blood glucose value was unknown.The customer was reported that insulin pump had unexplained random no delivery alarms, deceased battery life.It was reported that the act button had to press hard to keep contact on it.The insulin pump will not be returned for analysis.